# SDR SWAA2020032442647

- Difficulty date: March 12, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) PREVIOUS REPAIR NOTED FUSELAGE FRAME, STA 294, ABOVE S-17R CRACK REPAIRED PER SRM 51-70-11-2R-1         FOUND PREVIOUS REPAIR DOUBLER CRACKED AT FRAME STA 294 ABOVE S-17R, PER SRM 51-70-11-2R-1, GENERATED NRC U154242 TO REPLACE REPAIR.
